Couldn't find what you looking for?

TRY OUR SEARCH!

Hi I'm just wondering when the bloating and cramping will go down after depo? I've been on depo for 7 years and I'm also on thyroid melds. Since I started levothyroxine I've noticed a lot of cramping and weight gain while on depo. My obeyn told me to get off the depo my period was trying to come. 6 months later ( february) my period came and my second period came in March. Just wondering if anyone knows when the cramping and bloating will stop? Have anyone of you experienced this? I'm 40 years old and up u till I got off shot it was great. My dr says after another period or two but just want to be sure... Some people says their bloating went away before getting ther periods, mines the other way around! 

Loading...

Hi there

The depo shot causes your body to think its pregnant. That is why after you had the shots you wouldn't have seen your period. some women have side effects that include, spotting/bleeding/nausea etc.. it boosts hormone levels and doesnt let your body release eggs while your on it.

So, while your periods are back, it will be sometime you may be relieved of these bloating symptoms. Not to mention some meds for thyroid cause bloating due to water retention. Consult your doctor right away who may prescribe diuretics - or you may try natural diuretics

Reply

Loading...